Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Child has headache, feeling to throw up and looks pale. Recommendations?

I Have a 3 yr old girl who for the past 3days has had a headache , waking up with them . Her appetite is not normal and she looks pale. Today she seems worse than the past 2 days she woke up then right back to sleep and not wanting her morning choc milk. She also said she thought she was going to throw up. No other symptoms.
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
Thank you for your query on Healthcare Magic.
For headache you can give Tylenol in prescribed dosage.
If the throwing sensation is severe, just give on dose of ondansetron in prescribed dose.
Had she have similar complaints in the past?
Any family history of migraine?
The complaints are significant as she is getting in sleep and persisting symptoms for last 3 days. so I advise you to consult a Pediatrician for her neurological examination.
Hope I have answered your query.
Answered: Thu, 14 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor